# SDR CA070716001

- Difficulty date: July 14, 2007
- Submitted: August 3, 2007
- Operation: General aviation
- Make and model: Cndair CL2151A10
- Aircraft time: 4,568 hours
- Engine: Pwa R2800CA3
- Propeller: Hamstd 43E60
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Mount
- Part number: 215340711
- Condition: Damaged
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER TAKEOFF, THE LANDING GEAR WAS RETRACTED AND THE RT/MAIN GEAR DID NOT INDICATE UP AND LOCKED. THE GEAR WAS SELECTED DOWN AND ALL (3) GEAR INDICTED DOWN AND LOCKED. MAINTENANCE HAS FOUND THE RT MAIN GEAR ACTUATOR MOUNTING DAMAGED. PARTS 215-34071-1,215-34071,215-34014-3,215-34014-2 ON ORDER. (TC NR 20070716001)
